Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

General solution of the problem of elastostatics of an $n$-dimensional homogeneous isotropic solid in an $n$-dimensional space


Author: H. M. Westergaard
Journal: Bull. Amer. Math. Soc. 41 (1935), 695-699
DOI: https://doi.org/10.1090/S0002-9904-1935-06178-6
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 6 (1936), 373--376
MathSciNet review: 1563172
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06178-6

American Mathematical Society